# SDR DALA2024051605278

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 97,027 hours, 25,313 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: CYC DOOR NO FAULTS AT THIS TIME. RMVD DEBRIS. (5292346)
